Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

query abt jaundice

hi, i m 24 yrs old i have a jaunidice from 20 days, the jaudice is diagnose in early stage. after consulting the doctor they recommend to avoid oily, fatty & protiens diet & take carbohydrate diet, fresh fruits etc.

after 20 days- my billurubin level at this time 10.5 from a long time but enzime is decreasing

dr. allows protein diet, tea, little bit fat in food

but i feel my appetite is decrease what the reason behind it plz give ur suggestion

Asked On : Wed, 17 Feb 2010
Answers:  2 Views:  869
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Your body is recovering from a illness. it will take some time to return to normalcy. IN the mean time maintain the diet as it is important for a complete recovery.

Answered: Thu, 18 Feb 2010
  User's Response
its a good sign that enzymes r falling down..... but if your appetite has further decreased then its worryig .... its better u follow the same dietary schedule as in earlier part of illness for atleast anothr week . let your liver recover fully ...before stressing it take lots of fluids
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor